# SDR 60135

- Difficulty date: March 29, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 15,029 hours, 28,534 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 1143640681
- Part serial: 693A93
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GETTING READY TO LAND IN PKB. CREW EXTENDED LANDING GEAR WITH CAUSE LANDING GEAR C/B TO POP AND NOT RESET. CREW CALLED AND DID A FLY BY TO VERIFY GEAR WAS DOWN. TOWER CALLED OUT EQUIPMENT AND THEY LANDED SAFELY WITH NO FURTHER INCIDENT THERE. R/R JACK AC/CYCD/RR A316 CARD/S1 PRESS SWITCH.
